# SDR USAA2010092992137

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 27,323 hours, 17,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1649 - DCA-TPA - EMERGENCY LIGHTS - AFT ENTRY DOOR EMERGENCY EXIT LENS MISSING.  REPLACED MISSING LENS FOR EXIT LIGHT AFT ENTRY DOOR.
